MathSciNet Relay Station
MathSciNet bibliographic data
MR2922167 92D40 (34K18 34K35 34K45)
Zhao, Min; Wang, Xitao; Yu, Hengguo; Zhu, Jun Dynamics of an ecological model with impulsive control strategy and distributed time delay. Math. Comput. Simulation 82 (2012), no. 8, 1432–1444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement